# SDR IPXA3M79769

- Difficulty date: July 29, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 90,689 hours, 15,602 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: ACA7002501
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, WHILE REPAIRING CRACKED NLG LT TRUNION FITTING FOUND BUSHING IN LT SIDE LOAD FITTING FASTENER HOLE COMMON TO LT TRUNION FITTING.  REPAIRED BUSHED FASTENER HOLE IAW STASA EA 011-5310-01-A4818, REV IR AND EO MD11-5310-51773-A.
